FIRST AID ONLY

Cold & Cough Tablets - No PSE

Item #I443

  • Each packet contains 2 tablets
  • Our pseudoephedrine-free cold and cough tablets offer temporary relief from cough, sore throat, minor aches and pains, headaches, nasal congestion, helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive, temporarily reduces fever
  • Active ingredient (in each tablet): Acetaminophen, 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine HCI 5 mg.

more
$20.28

We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

We carry a large variety of First Aid Kits for your needs.
  • Manufacturer:

    First Aid Only

  • Manufacturer Part Number:

    I443

  • Weight:

    0.75

  • ASIN:

    B003AOHHEU

  • Attribute Set Name:

    Default

  • Type Id:

    simple

  • Unit:

    Box of 250

?